Alert archive / Kansas / Tornado Warnings in 2010

Tornado Warning 20, NWS Dodge City, KS

May 19, 2010Ford County, Gray County, Hodgeman County, Kansas

NWS Dodge City, KS issued this tornado warning at May 19, 2010, 7:20 PM CDT for Ford County, Gray County, Hodgeman County, Kansas. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2010, 7:20 PM CDT (00:20 UTC)
Expired
May 19, 2010, 7:45 PM CDT
In force
25 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon

Counties Ford County, KS, Gray County, KS, Hodgeman County, KS

The radar

The Dodge City radar (KDDC), 21 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 7:33 PM CDTTORNADO3 N Howell, KSA TORNADO WAS REPORTED AT 102 AND GARNET ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.3 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2010-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 412 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2010-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
412 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

085 
WFUS53 KDDC 200020
TORDDC
KSC057-069-083-200045-
/O.NEW.KDDC.TO.W.0020.100520T0020Z-100520T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
720 PM CDT WED MAY 19 2010

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN FORD COUNTY IN SOUTHWEST KANSAS...
  EAST CENTRAL GRAY COUNTY IN SOUTHWEST KANSAS...
  SOUTHWESTERN HODGEMAN COUNTY IN SOUTHWEST KANSAS...

* UNTIL 745 PM CDT

* AT 715 PM CDT...STORM CHASERS AND TRAINED WEATHER SPOTTERS REPORTED
  A SMALL TORNADO 2 MILES SOUTHEAST OF CIMARRON. DOPPLER RADAR       
  SHOWED THIS TORNADIC STORM MOVING EAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HOWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN DODGE CITY.

&&

LAT...LON 3795 10004 3772 10011 3780 10034 3791 10030
TIME...MOT...LOC 0019Z 287DEG 7KT 3783 10028

$$

FINCH
2 follow-up statements
554 
WWUS53 KDDC 200036
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
736 PM CDT WED MAY 19 2010

KSC057-069-083-200045-
/O.CON.KDDC.TO.W.0020.000000T0000Z-100520T0045Z/
HODGEMAN KS-GRAY KS-FORD KS-
736 PM CDT WED MAY 19 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN FORD...EAST
CENTRAL GRAY AND SOUTHWESTERN HODGEMAN COUNTIES UNTIL 745 PM CDT...

AT 729 PM CDT...STORM CHASERS AND TRAINED WEATHER SPOTTERS REPORTED
A TORNADO NEAR THE INTERSECTION OF GARNETT ROAD AND 102 ROAD OR
ABOUT 2 MILES NORTHWEST OF HOWELL. DOPPLER RADAR SHOWED THIS 
TORNADIC STORM MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  HOWELL...
  MAINLY RURAL AREAS OF EASTERN GRAY...NORTHWESTERN FORD AND
  SOUTHWESTERN HODGEMAN COUNTIES.

HAIL AS LARGE AS NICKELS IS POSSIBLE WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS CONFIRMED WITH THIS STORM. TAKE COVER NOW.
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING.
AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO
THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING
DEBRIS.

&&

LAT...LON 3795 10004 3774 10011 3780 10026 3791 10024
TIME...MOT...LOC 0032Z 280DEG 14KT 3782 10021

$$

FINCH
943 
WWUS53 KDDC 200044
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
744 PM CDT WED MAY 19 2010

KSC057-069-083-200054-
/O.EXP.KDDC.TO.W.0020.000000T0000Z-100520T0045Z/
HODGEMAN KS-GRAY KS-FORD KS-
744 PM CDT WED MAY 19 2010

...THE TORNADO WARNING FOR NORTHWESTERN FORD...EAST CENTRAL GRAY AND
SOUTHWESTERN HODGEMAN COUNTIES WILL EXPIRE AT 745 PM CDT/645 PM
MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY...HOWEVER GUSTY WINDS AND SMALL HAIL ARE STILL POSSIBLE WITH 
THIS THUNDERSTORM.

LAT...LON 3795 10004 3774 10011 3780 10026 3791 10024
TIME...MOT...LOC 0044Z 275DEG 15KT 3783 10013

$$

FINCH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this tornado warning went out at May 19, 2:31 PM CDT, 4 hours 49 minutes earlier.

Area forecast discussion, May 19, 2:31 PM CDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
231 PM CDT WED MAY 19 2010

.DISCUSSION...

DAYS 1-2...

-16 TO -18C UPPER LOW LOCATED NEAR DENVER AT 12Z WED WILL SLOWLY
WORK ITS WAY OUT INTO NW KS EARLY TONIGHT. THIS COOL SYSTEM WILL
THEN CONTINUE TO TRACK SLOWLY EASTWARD AND START TO EXIT WRN KS
DURING THE DAY ON THURSDAY. ALTHOUGH THE BETTER JET DYNAMICS DO
EXIT THE CWA LATER THIS EVENING...GIVEN THE 85H WAA AND MOISTURE
CONTINUING UNDER THIS 5H LOW OVERNIGHT WILL LIKELY SEE PCPN
CONTINUING THROUGH THE OVERNIGHT HOURS AND WELL INTO EARLY
THURSDAY. THE BETTER LIFT AND INSTAB WILL BE ACROSS OUR NRN CWA
LATE TONIGHT INTO EARLY THURSDAY SO WILL BUMP POPS UP SLIGHTLY
HERE WHILE LOWER POPS SOME IN MY SOUTHERN COUNTIES.

FOR THURSDAY...AN UPPER LVL S/W RIDGE STARTS TO BUILD INTO
WESTERN KANSAS LATE IN THE DAY WHICH WILL BRING AN END TO ALL PCPN
ALONG WITH CLEARING SKIES...ESPECIALLY IN THE WEST. WITH THIS
CLEARING AND BASED ON 00Z FRI 85H TEMPS FROM THE NAM AND GFS THE
PREVIOUS FORECAST LOOKS ON TRACK WITH HIGHS RANGING FROM THE NEAR
60 IN THE NORTH TO MID 70S IN THE FAR SW.

SFC HIGH THEN SETTLES INTO SW KS THURSDAY NIGHT WITH DOWNSLOPE
FLOW WARMING DEVELOPING DURING THE DAY ON FRIDAY. BASED ON WIND
SPEEDS THURSDAY NIGHT HAVE OPTED TO FOLLOW THE COOLER MET NUMBERS
FOR LOWS WHILE FAVORED THE WARM 85H MIX DOWN TEMPS FROM BOTH THE
NAM AND GFS FOR HIGHS ON FRIDAY. BASED ON 00Z FRI TEMPS CHANCES AS
85H TEMPS BEGIN TO WARM IN THE WRN CWA. AS HIGH PRESSURE AT THE
SURFACE STARTS TO SETTLE INTO THE STATE FROM THE NORTH.

DAYS 3-7...

FEW CHANGES MADE TO THE GOING EXTENDED FORECAST. THE MODELS ARE IN
AGREEMENT IN DEEPENING A STRONG TROF OVER THE WESTERN THIRD OF THE
COUNTRY AND BUILDING A RIDGE OVER THE MIDDLE. THIS PUTS SW KANSAS
UNDER SW FLOW ALOFT AND FORCES THE GOMEX WIDE OPEN BEGINNING OVER
THE WEEKEND FOR AN EXTENDED PERIOD OF WARM, HUMID WEATHER. MOISTURE
SURGES NORTHWARD THROUGH THE PLAINS BEGINNING SATURDAY WHICH SETS UP
A DRYLINE THAT WILL BE PRESENT OVER SW KS WELL INTO NEXT WEEK. A
STRONG EML WILL INHIBIT CONVECTION ON SAT AND GIVEN A GOOD AMOUNT OF
SUNSHINE, SAT LOOKS TO BE ON THE HOT SIDE. H85 TEMPS IN THE 25C
RANGE PUTS THE 90-DEGREE MARK WITHIN REACH FOR MUCH OF SW KS AND
HAVE BUMPED UP TEMPS AS A RESULT. BY SUNDAY, THE RIDGE EDGES EVER SO
SLIGHTLY EASTWARD WHICH RESULTS IN GRADUAL COOLING ALOFT. POPS ARE
ALREADY IN THE FORECAST FOR THE AFTERNOON/EVENING PERIODS FROM SUN
INTO MID NEXT WEEK AND THIS STILL LOOKS GOOD. GIVEN THE SETUP,
SEVERE WEATHER WOULD BE POSSIBLE ANY DAY IN THE EXTENDED FROM SUNDAY
ON, DEPENDING ON WHAT UPR FEATURES MIGHT MOVE THROUGH THE FLOW.
MONDAY LOOKS LIKE THE BEST POTENTIAL AS A PIECE OF ENERGY MAY EJECT
OUT OF THE TROF INTO THE PLAINS. THE MODELS ARE TRENDING FURTHER
WEST WITH THE FEATURE, BUT IT IS SOMETHING TO WATCH. IT IS PRETTY
CLEAR THAT TEMPS WILL BE ABOVE NORMAL THROUGHOUT THE EXTENDED. THIS
PATTERN OF A WESTERN TROF AND CENTRAL RIDGE SHOWS LITTLE SIGN OF
CHANGING IN WEEK 2 SO ABOVE NORMAL TEMPS AND NEAR NORMAL PRECIP
LOOKS LIKE A GOOD BET OVER SW KS. -WRIGHT

&&

.AVIATION...

A STRONG UPR LOW WILL CONTINUE TO MOVE ACROSS SW KS THIS AFTERNOON.
THE STRONGEST CONVECTION IS NOW EAST OF KDDC AND MOVING EAST.
HOWEVER, CONVECTION WILL CONTINUE TO RE-DEVELOP AS THE TROF MOVES
OHD AND THUS ALL THREE TAF SITES WILL FLUCTUATE BETWEEN IFR AND MVFR
(FOR BOTH CIG AND VIS) AS SHOWERS AND STORMS MOVE THROUGH.
CONVECTION WILL DIE OUT AFTER 20/00Z AND WINDS WILL BECOME MORE
NORTHERLY BUT IFR/LIFR CIGS AND VIS ARE POSSIBLE AT ALL TERMINALS AS
STRATUS PERSISTS AND BR DEVELOPS TONIGHT. -WRIGHT

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  50  68  49  84 /  70  20  10  10
GCK  49  69  49  87 /  70  20  10  10
EHA  49  76  52  87 /  20  10  10  10
LBL  52  73  51  89 /  20  10  10  10
HYS  50  61  47  80 /  90  40  10  10
P28  53  72  52  83 /  30  20  10  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN18/34/34
Hazardous weather outlook, May 19, 3:58 PM CDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
358 PM CDT WED MAY 19 2010

KSZ061>066-074>081-084>090-201000-
HAMILTON-KEARNY-FINNEY-HODGEMAN-PAWNEE-STAFFORD-STANTON-GRANT-
HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-MORTON-STEVENS-SEWARD-MEADE-
CLARK-COMANCHE-BARBER-
358 9M CDT WED MAY 19 2010 /458 PM MDT WED MAY 19 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHWEST KANSAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE OVERNIGHT HOURS. A
FEW OF THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY TO QUARTER
SIZE HAIL AND VERY HEAVY RAINFALL THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ANOTHER STRONG UPPER LEVEL TROUGH IS FORECAST TO MOVE INTO THE
ROCKIES THIS WEEKEND. STRONG TO POSSIBLY SEVERE THUNDERSTORMS
WILL BE POSSIBLE AGAIN ON SUNDAY OVER FAR WESTERN KANSAS AND
ACROSS MUCH OF SOUTHWEST KANSAS ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THIS LATE AFTERNOON AND EARLY TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ030-031-043>046-201000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-
358 PM CDT WED MAY 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

RAIN AND THUNDERSTORMS WILL MOVE THROUGH WEST CENTRAL KANSAS
OVERNIGHT.  A FEW OF THE STORMS COULD BECOME STRONG AND BE CAPABLE
OF PRODUCING SOME SMALL HAIL AND HEAVY RAIN EARLY TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ANOTHER STRONG UPPER LEVEL TROUGH IS FORECAST TO MOVE INTO THE
ROCKIES THIS WEEKEND. STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL
BE POSSIBLE AGAIN ON SUNDAY OVER FAR WESTERN KANSAS AND ACROSS
MUCH OF SOUTHWEST KANSAS ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

18

In the hours before

Local storm report, May 19, 6:11 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
611 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TORNADO          3 ENE PIERCEVILLE       37.90N 100.62W
05/19/2010                   GRAY               KS   FIRE DEPT/RESCUE

            A ROPE TORNADO WITH DEBRIS WAS REPORTED AND ENDED AT 6
            PM.

0550 PM     TORNADO          2 N CHARLESTON          37.90N 100.57W
05/19/2010                   GRAY               KS   LAW ENFORCEMENT

            BRIEF LANDSPOUT TORNADO

0550 PM     TORNADO          1 SW INGALLS            37.82N 100.46W
05/19/2010                   GRAY               KS   LAW ENFORCEMENT

            BRIEF LANDSPOUT TORNADO

&&

06
Local storm report, May 19, 6:18 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
618 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     TORNADO          5 W PIERCEVILLE         37.88N 100.76W
05/19/2010                   FINNEY             KS   PUBLIC

            BRIEF ROPE TORNADO

&&

06
Local storm report, May 19, 6:24 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
624 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TORNADO          5 W PIERCEVILLE         37.89N 100.77W
05/19/2010                   FINNEY             KS   PUBLIC

            THIS WAS A BRIEF ROPE TORNADO.

&&

LEE
Local storm report, May 19, 6:31 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
631 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     TORNADO          6 N CHARLESTON          37.96N 100.57W
05/19/2010                   GRAY               KS   LAW ENFORCEMENT

            THIS WAS A BRIEF ROPE TORNADO.

&&

LEE
Special weather statement, May 19, 6:31 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
631 PM CDT WED MAY 19 2010

KSZ030-043>045-063-064-077-078-087-088-200100-
TREGO-SCOTT-LANE-NESS-FINNEY-HODGEMAN-GRAY-FORD-MEADE-CLARK-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
SCOTT CITY...DIGHTON...NESS CITY...GARDEN CITY...KALVESTA...
JETMORE...HANSTON...CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...
MEADE...FOWLER...ASHLAND...MINNEOLA
631 PM CDT WED MAY 19 2010

...BRIEF LANDSPOUT TORNADOES POSSIBLE IN ASSOCIATION WITH THUNDERSTORMS
THIS EVENING...

NUMEROUS BRIEF ROPE TORNADOS CALLED LANDSPOUTS WERE BEING REPORTED
ACROSS PARTS OF FINNEY AND GRAY COUNTIES. THESE WEAK TORNADOS ARE
SHORT LIVED AND WILL CONTINUE TO FORM THROUGH 8 PM FROM NEAR MEADE
TO CIMARRON...DODGE CITY...KALVESTA...GARDEN CITY...NESS CITY...
AND NORTH TO WAKEENEY.

ALTHOUGH TYPICALLY WEAKER AND SHORTER LIVED THAN TORNADOES
ASSOCIATED WITH ORGANIZED SUPERCELL THUNDERSTORMS...LANDSPOUT
TORNADOES CAN STILL CAUSE INJURY OR MINOR DAMAGE. LANDSPOUTS
DEVELOP AS A SURFACE FRONT OR WIND SHIFT LINE INTERACT WITH A
TOWERING CUMULUS CLOUD OR DEVELOPING THUNDERSTORM. LANDSPOUTS ARE
NOT USUALLY ASSOCIATED WITH A WALL CLOUD AND ARE OFTEN DIFFICULT
TO DETECT WITH WEATHER RADAR.

IF A LANDSPOUT IS SIGHTED...FIRST TAKE ANY NECESSARY TORNADO SAFETY
PRECAUTIONS...AND THEN REPORT THE LANDSPOUT ACTIVITY TO THE NATIONAL
WEATHER SERVICE IN DODGE CITY AND LOCAL LAW ENFORCEMENT.

06
Local storm report, May 19, 7:09 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
709 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TORNADO          CIMARRON                37.81N 100.35W
05/19/2010                   GRAY               KS   PUBLIC

            A BRIEF AND SMALL TORNADO TOUCHED DOWN NEAR CIMARRON.

&&

JFINCH

Nearby

Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.